... reassurance that this is going to get better. Feeling down right now. Because I want to feel better yesterday. I know. I takes time. But the thoughts in me just need to know I have to give it more time. I am only on 10 mg for now. I tried Zoloft and that was HORRIBLE!. So I am just nervous which heightens my anxiety - please - thanks
I am sorry that you are having such a hard time. It is hard waiting out the weeks it can take for the med to start working. I did not do well on Zoloft either. Try to give it more time, it may be the med that works for you. Prozac can be activating and increase your anxiety. Maybe ask your doc for something short term to help with the anxiety until the Prozac start to work. No need to suffer, we suffer enough as it is.
Hope it gets better soon.
Hello sue, I know where your coming from, depression is not an easy thing to deal with, Ive suffer from depression for me I have never been able to handle the side effects from these depression meds , I was never prescribed Prozac, I would try and hang in their and give the meds more time to work, maybe call your doctor and let them know how you feel. I don't know if you ever tried 5-HTP 50mg - 100mg Ive just started taking this supplement and its helped with my depression and anxiety, with no side effects, its not a magic pill but I know I feel a lot better, before taking this supplement I was not a happy person anyway,
I would talk to your doctor if maybe this supplement might help you if the prozac does not work or agree with you and ask about drug interactions with any other medications you might be taking. I hope you feel better soon.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2012 • 2 answers
Been on prozac 10mg for a month and then started 20mg been on it for 10 days and still not much help
Posted 2 Dec 2012 • 1 answer
Posted 1 Jul 2015 • 1 answer
Posted 23 Jun 2016 • 1 answer
Fluvoxamine - I started 50 mg last 2 days ago and Im feeling very bad and cant sleep is that normal?
Posted 26 Mar 2018 • 1 answer